I Am Stressed And Often Sick Because Of Studying?
Hello Mrs. / Doctor, you can call me Min, I am a 3rd year high school student and 3 / 4nnn is going to take the national examination, so I study hard, even though I am not smart and my head is difficult to receive lessons, but I am forced to learn, and finally u0026sup2 ; I often have headaches, nausea u0026sup2 ;, when eating vomiting again, anxiety disorders, often panic, often surprised, neurodermatitis when depressed, lack of appetite, mood is always bad, emotional, and the back of the neck feels very painful when I study. Guess u0026sup2; I wonder why? Can you explain ?? 😞😞
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Some conditions that may be happening to you, namely:
1. Migraine, which is a throbbing headache due to pulses of arteries. Can be triggered due to eating chocolate, coffee, flavored foods, lack of sleep and others.
2. TTH (tension type headache), which is a headache that feels like a heavy object is pressed or feels like it is tied. Complaints will be experienced on the back of the head.
3. Dyspepsia or disease due to increased stomach acid. Stress and irregular eating can be triggers for complaints, namely heartburn, nausea, nausea or vomiting and other complaints.
4. Anxious algae.
Some things you can do to alleviate these symptoms, namely:
1. Set a schedule of daily activities. Start the activity from early morning. Early morning is the best learning time. In order to start activities in the early hours of the morning, avoid staying up late.
2. Learn from example problems.
3. Make time to study groups with friends who are smarter and more diligent than you.
4. When anxiety or panic arises, relax your breathing by taking a deep breath and then exhaling slowly through your mouth. Do it repeatedly until you feel calm.
5. Occasionally, invite your friends to study groups in the open, such as parks.
6. Don't forget to take time to refresh your mind by doing hobbies, like swimming or cooking.
7. Be confident with learning you certainly can.
If the complaint is getting annoying, you should consult with your nearest doctor. In order to be able to do further tests and the doctor will provide the necessary medication.
Thus hopefully useful.